# SDR FDEA201401220173

- Difficulty date: January 22, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51223
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, TOP TEE, BS 365, LBL 10 TO RT SIDE FRAME JOINT, WL 208.8 CORRODED.  REPAIRED IAW EA 757-5315-08-E2471 REV A.   REPAIR CLASSIFIED AS MAJOR.
